Abstract and Applied Analysis

Erratum to “Compact Operators for Almost Conservative and Strongly Conservative Matrices”

S. A. Mohiuddine, M. Mursaleen, and A. Alotaibi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 327852, 2 pages.

Dates
First available in Project Euclid: 7 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412687041

Digital Object Identifier
doi:10.1155/2014/327852

Mathematical Reviews number (MathSciNet)
MR3191053

Zentralblatt MATH identifier
07022179

Citation

Mohiuddine, S. A.; Mursaleen, M.; Alotaibi, A. Erratum to “Compact Operators for Almost Conservative and Strongly Conservative Matrices”. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 327852, 2 pages. doi:10.1155/2014/327852. https://projecteuclid.org/euclid.aaa/1412687041


Export citation

References

  • S. A. Mohiuddine, M. Mursaleen, and A. Alotaibi, “Compact operators for almost conservative and strongly conservative matrices,” Abstract and Applied Analysis, vol. 2014, Article ID 567317, 6 pages, 2014.
  • M. Mursaleen, “On $\mathcal{A}$-invariant mean and $\mathcal{A}$-almost convergence,” Analysis Mathematica, vol. 37, no. 3, pp. 173–180, 2011.
  • M. Mursaleen and A. K. Noman, “On $\sigma $-conservative matrices and compact operators on the space V$_{\sigma }$,” Applied Mathematics Letters: An International Journal of Rapid Publication, vol. 24, no. 9, pp. 1554–1560, 2011. \endinput